RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 1, Pages 92–93 (Mi faa1013)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Linear differential equations and real flag manifolds

B. Z. Shapiro


Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:1, 82–83

Bibliographic databases:

UDC: 539.3
Received: 29.01.1988

Citation: B. Z. Shapiro, “Linear differential equations and real flag manifolds”, Funktsional. Anal. i Prilozhen., 23:1 (1989), 92–93; Funct. Anal. Appl., 23:1 (1989), 82–83

Citation in format AMSBIB
\Bibitem{Sha89}
\by B.~Z.~Shapiro
\paper Linear differential equations and real flag manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 1
\pages 92--93
\mathnet{http://mi.mathnet.ru/faa1013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998446}
\zmath{https://zbmath.org/?q=an:0701.34045}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 1
\pages 82--83
\crossref{https://doi.org/10.1007/BF01078590}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL27000023}


Linking options:
  • http://mi.mathnet.ru/eng/faa1013
  • http://mi.mathnet.ru/eng/faa/v23/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Kazarian, “Flattenings of projective curves, singularities of Schubert stratifications of Grassmannians and flag varieties, and bifurcations of Weierstrass points of algebraic curves”, Russian Math. Surveys, 46:5 (1991), 91–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:186
    Full text:75
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020